# SDR USAA2009010590010

- Difficulty date: January 2, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 34,589 hours, 13,692 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: FR9942
- Condition: Leaking
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - EES - NR 6143454 - LEAK IN DAMPER EMERGENCY OPERATION CYLINDER OF THE PASSENGER/CREW AT R2 DOOR .  REPLACED DAMPER EMERGENCY OPERATION CYLINDER OF THE PASSENGER/CREW AT R2 DOOR IAW A319 AMM 52-13-04.
